# SDR UIAFAA9204

- Difficulty date: June 20, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N15225
- Make and model: Dhav DHC8311
- Aircraft serial: 405
- Aircraft time: 14,635 hours, 30,166 cycles
- System (JASC): 7100 · Powerplant System
- Part: Tscu
- Part number: 30005000056
- Part serial: MM4875
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 7,811 hours, 15,723 cycles
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING T/O AUTOFEATHER NO ARM ,CHK FND TSCU FAULT, IAW PWC 72-01-00 REPLACED TSCU AND IAW AMM 71-00-00 ENG RUNING AUTOFEATHER SYSTEM FUNCTION TEST NORMAL.
